# SDR CA031126011

- Difficulty date: November 20, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 47,787 hours
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Part time: 48,876 hours, 31,592 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A (C CHECK), CORROSION WAS FOUND ON THE LT IB FLAP AT WBL 124.  AFTER PAINT REMOVING IT WAS DISCOVERED THAT A CRACK OF .5000 INCH LONG WAS BENEATH THE PAINT. CRACK REPAIR IAW SRM.
